Please use this identifier to cite or link to this item:
Scopus Web of ScienceĀ® Altmetric
Type: Journal article
Title: The structured ancestral selection graph and the many-demes limit
Author: Slade, Paul Frederick
Wakeley, John
Citation: Genetics, 169(2):1117-1131
Publisher: Genetics
Issue Date: 2005
ISSN: 0016-6731
School/Discipline: School of Mathematical Sciences
RMID: 0020050182
DOI: 10.1534/genetics.104.032276
Appears in Collections:Statistics publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.